MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.clindermatol.2013.06.013

Медицинская библиотека · Clinics in dermatology · 2013

Drug-related nail disease.

Piraccini Bianca Maria, Alessandrini Aurora

СтатьяПеревод в очереди

Аннотация

Drug-induced nail abnormalities can present with a wide variety of clinical manifestations that are often dose-related and that disappear after drug withdrawal. Some nail changes are asymptomatic and only cause cosmetic problems, whereas others cause pain and discomfort and impair manual activities or deambulation. New side effects have been recently observed with different groups of anticancer agents. These include painful onycholysis and subungual abscesses caused by taxanes and anthracyclines (eg, doxorubicin) in addition to ingrown nails, paronychia, and pyogenic granuloma associated with the use of tyrosine kinase inhibitors of the epidermal growth factor receptor (eg, erlotinib, gefitinib).

Для цитирования: Piraccini Bianca Maria, Alessandrini Aurora. Drug-related nail disease.. Clinics in dermatology. 2013. DOI: 10.1016/j.clindermatol.2013.06.013.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.